# SDR 0704023

- Difficulty date: October 9, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 657994910
- Part serial: 1612WG
- Condition: Corroded
- Location: Te Flap
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP OUTBD CARRIAGE SPINDLE CORROSION AROUND BOLT HOLE.
